27th Annual Meeting

15 – 17 November 2022

Mandarin Oriental Hotel, Kuala Lumpur


Day 1 –Tuesday, 15 November 2022

Bilateral Meeting
Venue: Parkview 1, 2, 3, Jasper & Peridot – Level 2, Mandarin Oriental Hotel
9:00 - 17:00 Bilateral Meeting (Meeting 40mins/Break 5mins) * Buffet Lunch at Mosaic Restaurant (Ground floor

 

Welcome Dinner
Venue: Diamond Ball Room - Ground Floor, Mandarin Oriental Hotel
18:30-21:00 Welcome Dinner & Group Photo

Day 2 – Wednesday, 16 November 2022

27th Asian EXIM Banks Forum (AEBF) Annual Meeting
Venue: Diamond Ball Room - Ground Floor, Mandarin Oriental Hotel
08:30 Registration
09:00 Opening Remarks
09:30 “EXIM Banks’ Role in Facilitating Sustainable & Resilient Business Growth and Partnerships Post Pandemic”
  • Country’s economic outlook
  • Collaborations & cooperation for better synergies in light of widespread global demands and supply chain challenges
  • Moving the ESG & Green Agenda during this period • Green Energy and transitions to be in line with the Joint Statement

09:50
Presentation/Q&A Session (20mins each
1. Export Finance Australia
10:10 2. China Exim
10:30 3. Exim India
10:50 - 11:10 Coffee Break

11:10
Presentation/Q&A Session (continued) – 20mins each
4. Indonesia Exim
11:30 5. JBIC
11:50 6. KEXIM
12:10 7. Phil Guarantee
2:30 - 14:00 Lunch (Mandarin Oriental, Chinese Set Lunch)

14:00
Presentation/Q&A Session (continued) – 20mins each
8. Exim Thailand
14:20 9. Turk Exim
14:40 10. VDB
15:00 11. Asian Development Bank (ADB)
Training Committee
15:20 - Report on training program 2021 - 2022 by China Exim
15:35 - Presentation on training programs for 2022-2023 by EFA
15:50 Coffee Break
16:10 Signing of Joint Statement on Financial Support to Green Development by all Heads of Delegation
16:30 Handover AEBF Chairmanship to Thai EXIM Bank
16:35 Wrap-up and close session
16:45 End
Farewell Dinner
Venue: 360 Atmosphere, KL Tower
19:00 Farewell Dinner

Day 3 –Thursday, 17 November 2022

Excursion
09:00 Meet at Hotel Lobby
09:00 - 13:00 Golf Session
or
Excursion Program
- City Tour to Kraftangan Malaysia
- Batik Printing
13:00 - 14:30 Lunch at De.Wan 1958 by Chef Wan @ The Linc KL
15:00 Arrive at the Hotel